CureZone   Log On   Join
Tetracycline
 
White Shark Views: 3,454
Published: 7 years ago
 
This is a reply to # 2,206,495

Tetracycline


Tetracycline is the reason why you have no improvement.
The major side effect of Tetracycline is chronic gut dysbiosis.

If a healthy gut looks like tropical forest, a gut after Tetracycline looks more like Sahara or Taklamakan desert.


Beside the liver flush, you have to work on repopulating your gut with good microbes.

To do it, learn about FMT
Learn about yogurt enema
learn about home made yogurt
Learn about Candida albicans


It can take many months or years on healthy strict diet, FMT , Liver Flushing to reverse damage done by months or weeks on Tetracycline.


The next time a doctor suggests you Antibiotics for your problem, think twice!!!! Unless your life is in danger ... run from his office !!!!!!!!



Antibiotics today are the major cause of acne, eczema, seb derm, psoriasis, candida, IBD, IBS, SIBO, allergies, asthma, hives, autoimmune diseases, etc.

WS
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.734 sec, (1)